# SDR SIMA0824

- Difficulty date: March 22, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 209
- Aircraft time: 18,501 hours, 23,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3011180
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - ALL EMERGENCY LIGHTS INOPERATIVE.  FOUND BATTERIES NOT INSTALLED IN POWER SUPPLIES.  INSTALLED SAME, OPS CHECKED IAW 33-51-21.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
